# SDR SWAA2021071485548

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 LBL8 TO RBL15 WL180. ; / [01] NO ALLOWABLE DAMAGE FOUND AT SRM FOR THIS PART; PART REQUIRED TO BE REMOVED AND REPLACE IAW SRM 51-10-02-0G-0 PAR 9.; [02] VERIFIED; [03] REMOVED AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947; LBL8 TO RBL 15 WL 180; IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947; LBL8 TO RBL 15 WL 180 ITEM# 149A8118U29 LOT#1461545 IAW SRM 51-40-05-0G-0 ; OK TO INSTALL; [05] NO ALLOWABLE DAMAGE FOUND AT SRM FOR THIS PART; PART REQUIRED TO BE REMOVED AND REPLACE IAW SRM 51-10-02-0G-0 PAR 9.; [06] VERIFIED OK TO INSTALL.; [07] INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947; LBL8 TO RBL 15 WL 180 ITEM# 149A8118U29 LOT#1461545 ; IAW SRM 51-40-02-0G-0; DWG#149A8117; [08] UPDATED PARTS USAGE; [09] VERIFIED INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947; LBL8 TO RBL 15 WL 180 ITEM# 149A8118U29 LOT#1461545 ; IAW SRM 51-40-02-0G-0; DWG#149A8117.; [10] RE-VERIFIED INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947; LBL8 TO RBL 15 WL 180 ITEM# 149A8118U29 LOT#1461545 ; IAW SRM 51-40-02-0G-0; DWG#149A8117.
